# SDR DL75K031067

- Difficulty date: December 2, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 48,366 hours, 24,023 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 341702042
- Part serial: 90820
- Condition: Failed
- Location: Tat System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON T/O ROLL, RECEIVED EICAS MSG TAT PROBE AND TAT LIGHT ILLUMINATED ON OVERHEAD PANEL.  REPLACED TAT PROBE.
